Series expansions for finite-state Markov chains

B.F. Heidergott, A. Hordijk, M.J.G. van Uitert

    Research output: Contribution to JournalArticleAcademic

    122 Downloads (Pure)

    Abstract

    This article provides series expansions of the stationary distribution of a finite Markov chain. This leads to an efficient numerical algorithm for computing the stationary distribution of a finite Markov chain. Numerical examples are given to illustrate the performance of the algorithm. © 2007 Cambridge University Press.
    Original languageEnglish
    Pages (from-to)381-400
    Number of pages19
    JournalProbability in the Engineering and Informational Sciences
    Volume21
    DOIs
    Publication statusPublished - 2007

    Fingerprint Dive into the research topics of 'Series expansions for finite-state Markov chains'. Together they form a unique fingerprint.

  • Cite this